Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have anxiety disorder. Not cured by fluxtine. Any proper medicine and cure?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 2189 Questions
my son had anxiety disorder docter gave him fluxtine he is taking this medicine four months but he had fearr still in side what can we do for him free for fear
Posted Mon, 26 Nov 2012 in Anxiety and Stress
Answered by Dr. Jonas Sundarakumar 22 minutes later
Hello and welcome to Healthcare Magic. Thanks for your query.

Anxiety disorders can be of different types - like generalized anxiety disorder, panic disorder, etc. Treatment options vary with the specific type of anxiety disorder.

Now, in order to understand your son's problem better, can you please provide some more details about your son's problem...

How long has he been having this anxiety problem?

What are his symptoms?

What are the kind of fears he is having and in what situation do they occur?
Wish you all the best.

How much of trouble or dysfunction are his symptoms causing him?

Please get back to me with these clarifications so that I will be able to guide you better.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor